MAUDE Adverse Event Report: ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-8978-cp implant systems (2) swivelocks broke.This occurred during a thumb reconstruction on (b)(6) 2025, when the sutures were being tightened, both of the eyelets broke off.The patient had a medium bone quality that was prepped using the drill in the kit.All fragments were retrieved from the patient.The case continued using a second ar-8978-cp implant system.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo - g.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23426152
Report Number1220246-2025-04897
Device Sequence Number9798596
Product Code MBI
UDI-Device Identifier00888867286801
UDI-Public(01)00888867286801(11)250415(17)300331(10)15420690
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Device Catalogue NumberAR-8978-CP
Device Lot Number15420690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown